# SDR DALA2015012000509

- Difficulty date: January 18, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOORBEAM ANGLE AT BS 101.550 X -34 AND X 34.  THE FLOORBEAM ANGLE REMOVED, FABRICATED, AND INSTALLED IAW SRM 51-30-2, 51-30-1, 51-10-3, 51-10-4 AND DWG 9957820, REV GN.
